# SDR CA120515002

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 34,771 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: FE12700002
- Condition: Corroded
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) L3 DOOR ASSIST BOTTLE FAILED TO OPERATE DURING DEPLOYMENT CHECK.  AFTER LOOKING INTO THE FAULT, IT WAS DISCOVERED THAT THE STRIKER PIN WAS CORRODED INSIDE OF THE PLUG AND DID NOT STRIKE THE DIAPHRAGM.  PLUG HAD CORROSION AROUND OUTER SURFACE ALSO.
